# SDR CA000530029

- Difficulty date: May 16, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 4,211 hours
- Engine: Cont O200A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300F
- Condition: Cracked
- Location: Lower Case Half
- Component: Ac Generator-Alt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER CASE HALF WEBS FOUND CRACKED.
